Über die Nichtexistenz 'stetiger' Borel-Maße.

Gilbert Helmberg

Mathematische Zeitschrift (1964)

  • Volume: 83, page 261-266
  • ISSN: 0025-5874; 1432-1823

How to cite


Helmberg, Gilbert. "Über die Nichtexistenz "stetiger" Borel-Maße.." Mathematische Zeitschrift 83 (1964): 261-266. <http://eudml.org/doc/170228>.

author = {Helmberg, Gilbert},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration, measure theory},
pages = {261-266},
title = {Über die Nichtexistenz "stetiger" Borel-Maße.},
url = {http://eudml.org/doc/170228},
volume = {83},
year = {1964},

AU - Helmberg, Gilbert
TI - Über die Nichtexistenz "stetiger" Borel-Maße.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 261
EP - 266
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/170228
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.